The Open UniversitySkip to content
 

Non-tangential limits of slowly growing analytic functions

Barth, Karl F. and Rippon, Philip J. (2008). Non-tangential limits of slowly growing analytic functions. Computational Methods and Function Theory, 8(1) pp. 85–99.

URL: http://www.heldermann.de/CMF/CMF08/CMF081/cmf08008...
Google Scholar: Look up in Google Scholar

Abstract

We show that if $f$ is an analytic function in the unit disc, $M(r,f) = {\rm O}((1-r)^{-\eta})$ as $r \to 1$, for every $\eta>0$, and $\sup_{0 \leq r < 1} (1-r)^s |f'(r \zeta)|<\infty$, where $|\zeta|=1,\,s<1,$ then $f$ has a finite non-tangential limit at $\zeta$. We also show that in this result it is not sufficient to assume that $M(r,f)= {\rm O}((1-r)^{-\eta})$ as $r \to 1$, for some fixed $\eta>0$.

Item Type: Journal Article
Copyright Holders: 2008 Heldermann Verlag
ISSN: 1617-9447
Keywords: non-tangential limit; Fatou point; slowly growing analytic function
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 23857
Depositing User: Philip Rippon
Date Deposited: 11 Jan 2012 15:49
Last Modified: 02 Aug 2016 13:48
URI: http://oro.open.ac.uk/id/eprint/23857
Share this page:

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk